# SDR ASMF200406033

- Difficulty date: June 29, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- Aircraft time: 39,597 hours, 26,169 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Failed
- Location: Sensor
- Component: Sensor
- Component part number: 10200074
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, "LEFT AIR COND SUPPLY TEMP HI" LIGHT TURNED ON. BREAKER B1-251 WAS RESEATED, TEMPERATURE SENSOR AND THERMAL SWITCH WERE DISCONNECTED AND FAIL CONTINUE. ENGINES WERE SHUTDOWN AND LIGHT WAS DEFERRED IAW MEL 21-2. DURING OVERNIGHT SERVICE, SENSOR WIRING WAS REPAIRED IAW MM 20-50-01 AND WDM 21-61-04, TEST CORRECT.
